# SDR HEEA076486

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 17,011 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5852013
- Part serial: 2863
- Condition: Failed
- Location: Radar System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCREEN GOES BLANK AND SHOWS YELLOW VERTICAL LINES. REPLACED WITH SERVICEABLE INDICATOR.
